Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2013, Vol. 22 Issue (1): 010507    DOI: 10.1088/1674-1056/22/1/010507
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Nonautonomous solitons in the continuous wave background of the variable-coefficient higher-order nonlinear Schrödinger equation
Dai Chao-Qing, Chen Wei-Lu
School of Sciences, Zhejiang Agricultural and Forestry University, Lin'an 311300, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: